# SDR CALA2013061700417

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 43,507 hours, 16,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT POWER UNIT IAW AMM 25-64-00.  OPS CHECKED NORMAL.
